since 05 February 2011 :
View(s): 149 (3 ULiège)
Download(s): 327 (4 ULiège)
print        
Jean SCHMETS & Manuel VALDIVIA

Ultraholomorphic extension maps for spaces of ultradifferentiable jets

(Volume 70 - Année 2001 — Numéro 4 - 5 - 6)
Article
Open Access
Mots-clés : Whiney jet, extension map, real-analytic extention, ultradifferentiable jet/function, ultraholomorphic function, Beurling type, Roumieu type

Abstract

The key results provide ultraholomorphic approximation continuous linear maps for spaces of ultradifferentiable functions on an open subset of n. They lead to results about the existence of continuous linear extension maps from the spaces of the ultradifferentiable Whitney jets of Beurling or Roumieu type on a closed subset F of n. Their values belong to spaces of functions defined on n  D : they are ultradifferentiable on n and ultraholomorphic on D, an open subset of n such that D  n = n F. We consider the cases when the ultradifferentiable jets and functions are defined by means of a weight or of a sequence of positive numbers.


1Mathematics Subject Classification: Primary: 46E10, 30D60, 32D99

2Secondary: 46A13, 30H05, 26E05

To cite this article

Jean SCHMETS & Manuel VALDIVIA, «Ultraholomorphic extension maps for spaces of ultradifferentiable jets», Bulletin de la Société Royale des Sciences de Liège [En ligne], Numéro 4 - 5 - 6, Volume 70 - Année 2001, 373 – 394 URL : https://popups.uliege.be/0037-9565/index.php?id=1921.

About: Jean SCHMETS

Institut de Mathématique, Université de Liège, Grande Traverse, 12, Sart Tilrnan Bat B 37, B-4000 LIEGE 1, BELGIUM, j.schmets@ulg.ac.be

About: Manuel VALDIVIA

Facultad de Matemáticas, Universidad de Valencia, Dr. Moliner 50, E-46100 BURJASOT (Valencia), SPAIN